Skip to main content

Syntax Meets Semantics: Methods, Interactions, and Connections in Substructural logics.

Deliverables

Third workshop report

Report on the third workshop.

Technical report 1

Technical report on WP4

Technical report 2

Technical report on WP 5

Progress Report

Progress Report

Technical report 5

Technical report on WP8

Technical report 6

Technical report on WP9

Fourth workshop report

Report on the fourth workshop.

Report on the first workshop.

Report on the first workshop.

Final conference report

Final conference report.

Technical report 3

Technical report on WP6

Conference proceedings

Initial conference proceedings

Second workshop report

Report on the second workshop

Technical report 4

Technical report on WP7

Searching for OpenAIRE data...

Publications

On Kalman’s functor for bounded hemi-implicative semilattices and hemi-implicative lattices

Author(s): Ramon Jansana, Hernán Javier San Martín
Published in: Logic Journal of the IGPL, Issue 26/1, 2017, Page(s) 47-82, ISSN 1367-0751
DOI: 10.1093/jigpal/jzx052

A Real-Valued Modal Logic

Author(s): Diaconescu Denisa, Metcalfe George, Schnüriger Laura
Published in: Logical Methods in Computer Science, Issue 14(1), 2018, ISSN 1860-5974

Towards a probability theory for product logic: States, integral representation and reasoning

Author(s): Tommaso Flaminio, Lluis Godo, Sara Ugolini
Published in: International Journal of Approximate Reasoning, Issue 93, 2018, Page(s) 199-218, ISSN 0888-613X
DOI: 10.1016/j.ijar.2017.11.003

Cut Elimination, Identity Elimination, and Interpolation in Super-Belnap Logics

Author(s): Adam Přenosil
Published in: Studia Logica, Issue 105/6, 2017, Page(s) 1255-1289, ISSN 0039-3215
DOI: 10.1007/s11225-017-9746-8

Back-and-forth systems for fuzzy first-order models

Author(s): Pilar Dellunde, Àngel García-Cerdaña, Carles Noguera
Published in: Fuzzy Sets and Systems, 2018, ISSN 0165-0114
DOI: 10.1016/j.fss.2018.01.016

A New Hierarchy of Infinitary Logics in Abstract Algebraic Logic

Author(s): Tomáš Lávička, Carles Noguera
Published in: Studia Logica, Issue 105/3, 2017, Page(s) 521-551, ISSN 0039-3215
DOI: 10.1007/s11225-016-9699-3

Neighborhood semantics for modal many-valued logics

Author(s): Petr Cintula, Carles Noguera
Published in: Fuzzy Sets and Systems, 2017, ISSN 0165-0114
DOI: 10.1016/j.fss.2017.10.009

Implicational (semilinear) logics III: completeness properties

Author(s): Petr Cintula, Carles Noguera
Published in: Archive for Mathematical Logic, 2017, ISSN 0933-5846
DOI: 10.1007/s00153-017-0577-0

On the structure theory of Łukasiewicz near semirings

Author(s): Ivan Chajda, Davide Fazio, Antonio Ledda
Published in: Logic Journal of the IGPL, Issue 26/1, 2017, Page(s) 14-28, ISSN 1367-0751
DOI: 10.1093/jigpal/jzx044

Stone-Type Representations and Dualities for Varieties of Bisemilattices

Author(s): Antonio Ledda
Published in: Studia Logica, Issue 106/2, 2018, Page(s) 417-448, ISSN 0039-3215
DOI: 10.1007/s11225-017-9745-9

On Some Properties of PBZ*-Lattices

Author(s): Roberto Giuntini, Antonio Ledda, Francesco Paoli
Published in: International Journal of Theoretical Physics, Issue 56/12, 2017, Page(s) 3895-3911, ISSN 0020-7748
DOI: 10.1007/s10773-017-3374-y

On Principal Congruences in Distributive Lattices with a Commutative Monoidal Operation and an Implication

Author(s): Ramon Jansana, Hernán Javier San Martín
Published in: Studia Logica, 2018, ISSN 0039-3215
DOI: 10.1007/s11225-018-9796-6

MacNeille transferability and stable classes of Heyting algebras

Author(s): Guram Bezhanishvili, John Harding, Julia Ilin, Frederik Möllerström Lauridsen
Published in: Algebra universalis, Issue 79/3, 2018, ISSN 0002-5240
DOI: 10.1007/s00012-018-0534-8

Hypersequents and Systems of Rules

Author(s): Agata Ciabattoni, Francesco A. Genco
Published in: ACM Transactions on Computational Logic, Issue 19/2, 2018, Page(s) 1-27, ISSN 1529-3785
DOI: 10.1145/3180075

Varieties of De Morgan monoids: Minimality and irreducible algebras

Author(s): T. Moraschini, J.G. Raftery, J.J. Wannenburg
Published in: Journal of Pure and Applied Algebra, 2018, ISSN 0022-4049
DOI: 10.1016/j.jpaa.2018.09.015

Expanding $$\hbox {FL}_{ew}$$ FL e w with a Boolean connective

Author(s): Rodolfo C. Ertola-Biraben, Francesc Esteva, Lluís Godo
Published in: Soft Computing, 2016, ISSN 1432-7643
DOI: 10.1007/s00500-016-2275-y

Is multiset consequence trivial?

Author(s): Petr Cintula, Francesco Paoli
Published in: Synthese, 2016, ISSN 0039-7857
DOI: 10.1007/s11229-016-1209-7

Maximality in finite-valued Łukasiewicz logics defined by order filters

Author(s): Marcelo E Coniglio, Francesc Esteva, Joan Gispert, Lluis Godo
Published in: Journal of Logic and Computation, Issue 29/1, 2018, Page(s) 125-156, ISSN 0955-792X
DOI: 10.1093/logcom/exy032

Corrigendum to “Towards a probability theory for product logic: States, integral representation and reasoning” [Int. J. Approx. Reason. 93 (2018) 199–218]

Author(s): Tommaso Flaminio, Lluis Godo, Sara Ugolini
Published in: International Journal of Approximate Reasoning, Issue 103, 2018, Page(s) 267-269, ISSN 0888-613X
DOI: 10.1016/j.ijar.2018.09.010

VARIETIES OF DE MORGAN MONOIDS: COVERS OF ATOMS

Author(s): T. MORASCHINI, J. G. RAFTERY, J. J. WANNENBURG
Published in: The Review of Symbolic Logic, 2019, Page(s) 1-37, ISSN 1755-0203
DOI: 10.1017/s1755020318000448

Subframization and stabilization for superintuitionistic logics

Author(s): Guram Bezhanishvili, Nick Bezhanishvili, Julia Ilin
Published in: Journal of Logic and Computation, Issue 29/1, 2019, Page(s) 1-35, ISSN 0955-792X
DOI: 10.1093/logcom/exy035

Epimorphisms, Definability and Cardinalities

Author(s): T. Moraschini, J. G. Raftery, J. J. Wannenburg
Published in: Studia Logica, 2019, ISSN 0039-3215
DOI: 10.1007/s11225-019-09846-5

STABLE MODAL LOGICS

Author(s): GURAM BEZHANISHVILI, NICK BEZHANISHVILI, JULIA ILIN
Published in: The Review of Symbolic Logic, Issue 11/03, 2018, Page(s) 436-469, ISSN 1755-0203
DOI: 10.1017/s1755020317000375

Skolemization and Herbrand theorems for lattice-valued logics

Author(s): Petr Cintula, Denisa Diaconescu, George Metcalfe
Published in: Theoretical Computer Science, 2019, ISSN 0304-3975
DOI: 10.1016/j.tcs.2019.02.007

An Abstract Approach to Consequence Relations

Author(s): PETR CINTULA, JOSÉ GIL-FÉREZ, TOMMASO MORASCHINI, FRANCESCO PAOLI
Published in: The Review of Symbolic Logic, 2019, Page(s) 1-40, ISSN 1755-0203
DOI: 10.1017/s175502031900008x

On the existence of free models in fuzzy universal Horn classes

Author(s): Vicent Costa, Pilar Dellunde
Published in: Journal of Applied Logic, 2016, ISSN 1570-8683
DOI: 10.1016/j.jal.2016.11.002

Canonical formulas for k-potent commutative, integral, residuated lattices

Author(s): Nick Bezhanishvili, Nick Galatos, Luca Spada
Published in: Algebra universalis, 2017, ISSN 0002-5240
DOI: 10.1007/s00012-017-0430-7

Term Models of Horn Clauses over Rational Pavelka Predicate Logic

Author(s): Vicent Costa, Pilar Dellunde
Published in: 2017 IEEE 47th International Symposium on Multiple-Valued Logic (ISMVL), 2017, Page(s) 112-117
DOI: 10.1109/ismvl.2017.26

A Logical Framework for Graded Predicates

Author(s): Petr Cintula, Carles Noguera, Nicholas J. J. Smith
Published in: Lecture Notes in Computer Science, 2017, Page(s) 3-16
DOI: 10.1007/978-3-662-55665-8_1

On the relation between modal and multi-modal logics over Łukasiewicz logic

Author(s): Francese Esteva, Lluis Godo, Ricardo Oscar Rodriguez
Published in: 2017 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE), 2017, Page(s) 1-6
DOI: 10.1109/fuzz-ieee.2017.8015703

Coherence in Modal Logic

Author(s): Kowalski, Tomasz; Metcalfe, George
Published in: Advances in Modal Logic, Issue 12, 2018, Page(s) 451-464
DOI: 10.7892/boris.119774

Proof Theory and Ordered Groups

Author(s): Almudena Colacito, George Metcalfe
Published in: Lecture Notes in Computer Science, Issue 10388, 2017, Page(s) 80-91
DOI: 10.1007/978-3-662-55386-2_6

Possibilistic Semantics for a Modal KD45 Extension of Gödel Fuzzy Logic

Author(s): Félix Bou, Francesc Esteva, Lluís Godo, Ricardo Oscar Rodriguez
Published in: Information Processing and Management of Uncertainty in Knowledge-Based Systems, 2016, Page(s) 123-135
DOI: 10.1007/978-3-319-40581-0_11

Fuzzy Positive Primitive Formulas

Author(s): Pilar Dellunde
Published in: Modeling Decisions for Artificial Intelligence - 15th International Conference, MDAI 2018, Mallorca, Spain, October 15–18, 2018, Proceedings, Issue 11144, 2018, Page(s) 156-168
DOI: 10.1007/978-3-030-00202-2_13